# SDR UALA2011082204454

- Difficulty date: August 21, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 57,814 hours, 21,677 cycles
- Engine: Iae V2527A5
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATOR FAILED THE EQ3333 TEST.  REPLACED RELAYS 12XE AND 20.  REPLACED NR 3 TR BAD FROM STOCK, RE-INSTALLED ORIGINAL.  FOUND RELAY 17XE CONTACTS A2 TO A3 REMAINS OPEN WHEN DE-ENERGIZED. REPLACED RELAY 17XE - OPS CHECKS GOOD.
